Volume 15, Number 1
Preview Issue Next Issue

full paper access

B. Guo and X. M. Xiang

J. Comp. Math., 15 (1997), pp. 1-13

Preview Full PDF Citation Download 178 313 Article preview

full paper access

M. Wang

J. Comp. Math., 15 (1997), pp. 14-22

Preview Full PDF Citation Download 177 315 Article preview

full paper access

B. X. Wang and K. Shi

J. Comp. Math., 15 (1997), pp. 23-35

Preview Full PDF Citation Download 173 324 Article preview

full paper access

Q. Ni

J. Comp. Math., 15 (1997), pp. 36-54

Preview Full PDF Citation Download 175 314 Article preview

full paper access

C. L. Bajaj and G. L. Xu

J. Comp. Math., 15 (1997), pp. 55-71

Preview Full PDF Citation Download 183 320 Article preview

full paper access

N. Zhao and H. M. Wu

J. Comp. Math., 15 (1997), pp. 72-80

Preview Full PDF Citation Download 178 329 Article preview

full paper access

X. G. Lu

J. Comp. Math., 15 (1997), pp. 81-96

Preview Full PDF Citation Download 182 324 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80